# SDR AALA201806219017

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 50,559 hours, 29,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link Rod
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FOUND BROKEN LINK ROD AT TORSION BAR COMPENSATION MECHANISM ON L1 DOOR. REPLACED BROKEN LINK ROD AT TORSION BAR COMP. MECHANISM & RIGGED PER AMM 52-11-21.
